Communications in Mathematical Sciences

Volume 10 (2012)

Number 1

Special Issue on the Occasion of C. David Levermore’s Sixtieth Birthday

Critical thresholds in multi-dimensional Euler-Poisson equations with radial symmetry

Pages: 75 – 86

DOI: http://dx.doi.org/10.4310/CMS.2012.v10.n1.a4

Authors

Hantaek Bae (Center of Scientific Computation and Mathematical Modeling (CSCAMM), University of Maryland, College Park)

Eitan Tadmor (Center of Scientific Computation and Mathematical Modeling (CSCAMM), University of Maryland, College Park)

Dongming Wei (Department of Mathematics, University of Wisconsin at Madison)

Keywords

repulsive Euler-Poisson equations, radial symmetry, axisymmetric solutions with or without swirl, critical threshold phenomena

2010 Mathematics Subject Classification

35Dxx, 35L65

Full Text (PDF format)